Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 14, NWS Midland/Odessa, TX

April 4, 200917 counties in Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Apr 4, 2009, 5:29 AM CDT for 17 counties in Texas; Lea County, New Mexico. It took effect at Apr 4, 2009, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2009, 5:29 AM CDT (10:29 UTC)
In effect from
Apr 4, 2009, 10:00 AM CDT
Expired
Apr 4, 2009, 9:00 PM CDT
In force
11 hr
Issued by
NWS Midland/Odessa, TX

Counties Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 18 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3499 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 041029
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 AM CDT SAT APR 4 2009

...STRONG WINDS WITH BLOWING DUST ACROSS SOUTHEAST NEW MEXICO AND
PORTIONS OF WEST AND SOUTHWEST TEXAS TODAY...

.A POTENT UPPER LEVEL STORM SYSTEM LOCATED NEAR THE FOUR CORNERS
REGION EARLY THIS MORNING WILL LIFT EASTWARD INTO THE CENTRAL
PLAINS THIS AFTERNOON. STRONG WINDS WILL SPREAD ACROSS WEST TEXAS
AND SOUTHEAST NEW MEXICO ON THE SOUTHERN SIDE OF THIS STORM SYSTEM
TODAY. THE STRONGEST WINDS TODAY WILL IMPACT THE GUADALUPE...
DELAWARE AND DAVIS MOUNTAINS...THE VAN HORN AND HIGHWAY 54 
CORRIDOR...THE PLAINS OF EDDY AND NORTHERN LEA COUNTIES IN
SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS REGION AND THE
PERMIAN BASIN. BLOWING DUST WILL ALSO REDUCE THE VISIBILITY TO ONE
MILE OR LESS AT TIMES TODAY. 

NMZ028-042130-
/O.UPG.KMAF.HW.A.0016.090404T1800Z-090405T0100Z/
/O.EXB.KMAF.HW.W.0024.090404T1500Z-090405T0200Z/
/O.EXB.KMAF.DU.Y.0003.090404T1500Z-090405T0200Z/
EDDY COUNTY PLAINS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD
429 AM MDT SAT APR 4 2009

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR THE PLAINS OF EDDY COUNTY...WHICH IS IN EFFECT
FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING.

A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED FROM 9 AM THIS
MORNING TO 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT.

SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
IMPACT THE EDDY COUNTY PLAINS OF SOUTHEAST NEW MEXICO TODAY. IN
ADDITION...BLOWING DUST WILL REDUCE THE VISIBILITY TO ONE MILE OR
LESS AT TIMES TODAY...ESPECIALLY NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELLING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...ESPECIALLY
DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES TO ONE MILE OR LESS. TRAVELERS ARE URGED TO USE
CAUTION. PEOPLE WITH RESPIRATORY PROBLEMS SHOULD REMAIN INDOORS
UNTIL THE BLOWING DUST SUBSIDES.

&&

$$

TXZ058-042130-
/O.UPG.KMAF.HW.A.0016.090404T1800Z-090405T0100Z/
/O.EXB.KMAF.HW.W.0024.090404T1500Z-090405T0200Z/
/O.EXT.KMAF.DU.Y.0003.090404T1500Z-090405T0200Z/
REEVES COUNTY AND UPPER TRANS PECOS-
INCLUDING THE CITY OF...PECOS
529 AM CDT SAT APR 4 2009

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CDT THIS EVENING...
...BLOWING DUST ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR REEVES COUNTY AND THE UPPER TRANS PECOS REGION...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING. 

THE BLOWING DUST ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
IMPACT REEVES COUNTY AND THE UPPER TRANS PECOS REGION TODAY. IN
ADDITION...BLOWING DUST WILL REDUCE THE VISIBILITY TO ONE MILE OR
LESS AT TIMES TODAY...ESPECIALLY NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELLING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...ESPECIALLY
DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES TO ONE MILE OR LESS. TRAVELERS ARE URGED TO USE
CAUTION. PEOPLE WITH RESPIRATORY PROBLEMS SHOULD REMAIN INDOORS
UNTIL THE BLOWING DUST SUBSIDES.

&&

$$

NMZ029-042130-
/O.EXB.KMAF.HW.W.0024.090404T1500Z-090405T0200Z/
/O.EXB.KMAF.DU.Y.0003.090404T1500Z-090405T0200Z/
NORTHERN LEA COUNTY-
INCLUDING THE CITY OF...TATUM
429 AM MDT SAT APR 4 2009

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR NORTHERN LEA COUNTY IN SOUTHEAST NEW MEXICO...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS
EVENING. 

A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED FROM 9 AM THIS
MORNING TO 8 PM MDT THIS EVENING. 

SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
IMPACT THE EDDY COUNTY PLAINS OF SOUTHEAST NEW MEXICO TODAY. IN
ADDITION...BLOWING DUST WILL REDUCE THE VISIBILITY TO ONE MILE OR
LESS AT TIMES TODAY...ESPECIALLY NEAR OPEN FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELLING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...ESPECIALLY
DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES TO ONE MILE OR LESS. TRAVELERS ARE URGED TO USE
CAUTION. PEOPLE WITH RESPIRATORY PROBLEMS SHOULD REMAIN INDOORS
UNTIL THE BLOWING DUST SUBSIDES.

$$

TXZ057-042130-
/O.EXT.KMAF.DU.Y.0003.090404T1500Z-090405T0200Z/
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITY OF...VAN HORN
529 AM CDT SAT APR 4 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...BLOWING DUST ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE VAN HORN AND HIGHWAY
54 CORRIDOR...INCLUDING THE DELAWARE MOUNTAINS...UNTIL 1 AM CDT
SUNDAY.

THE BLOWING DUST ADVISORY IS NOW IN EFFECT FROM 10 AM CDT THIS
MORNING TO 9 PM CDT THIS EVENING.

SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL
IMPACT THE VAN HORN AND HIGHWAY 54 CORRIDOR...INCLUDING THE
DELAWARE MOUNTAINS TODAY. IN ADDITION...BLOWING DUST WILL REDUCE
THE VISIBILITY TO ONE MILE OR LESS AT TIMES TODAY...ESPECIALLY
NEAR OPEN FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELLING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...ESPECIALLY
DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES TO ONE MILE OR LESS. TRAVELERS ARE URGED TO USE
CAUTION. PEOPLE WITH RESPIRATORY PROBLEMS SHOULD REMAIN INDOORS
UNTIL THE BLOWING DUST SUBSIDES.



$$

NMZ027-TXZ074-258-042130-
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS
529 AM CDT SAT APR 4 2009 /429 AM MDT SAT APR 4 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE AND DAVIS
MOUNTAINS UNTIL 1 AM CDT...OR MIDNIGHT MDT SUNDAY.

SUSTAINED WEST WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 75 MPH WILL
IMPACT THE GUADALUPE MOUNTAINS AND DELAWARE MOUNTAINS THROUGH LATE
TONIGHT.  SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS NEAR 60 MPH
ARE EXPECTED ACROSS THE DAVIS MOUNTAINS...MAINLY ABOVE 6000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME
TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE
VICINITY OF THE GUADALUPE MOUNTAINS.  PILOTS SHOULD BE ALERT FOR
STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

MOTORISTS PLANNING TRAVEL THROUGH THE MOUNTAINS TODAY SHOULD
EXERCISE EXTREME CAUTION. DRIVERS OF HIGH PROFILE OR LIGHT WEIGHT
VEHICLES MAY WANT TO CONSIDER ALTERNATE ROUTES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ033-034-TXZ045-046-050-059-060-067-042130-
/O.NEW.KMAF.WI.Y.0014.090404T1500Z-090405T0200Z/
/O.EXB.KMAF.DU.Y.0003.090404T1500Z-090405T0200Z/
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS-
LOVING-WINKLER-WARD-
INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...ANDREWS...MENTONE...RED BLUFF LAKE...KERMIT...
MONAHANS
529 AM CDT SAT APR 4 2009 /429 AM MDT SAT APR 4 2009/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 9 PM CDT /8 PM MDT/ THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
BLOWING DUST ADVISORY FOR CENTRAL AND SOUTHERN LEA COUNTY...AND
THE WESTERN PERMIAN BASIN...WHICH IS IN EFFECT FROM 10 AM CDT...
OR 9 AM MDT THIS MORNING TO 9 PM CDT...OR 8 PM MDT THIS EVENING.

A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS ALSO IN
EFFECT FROM 10 AM CDT...OR 9 AM MDT THIS MORNING TO 9 PM CDT...OR 8
PM MDT THIS EVENING.

WESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH...WITH GUSTS AS HIGH
AS 55 MPH TODAY. IN ADDITION...BLOWING DUST WILL REDUCE THE
VISIBILITY TO ONE MILE OR LESS AT TIMES TODAY...ESPECIALLY NEAR
OPEN FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH
COULD BE BLOWN ABOUT BY THE WIND. 

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES TO ONE MILE OR LESS. TRAVELERS ARE URGED TO USE
CAUTION. PEOPLE WITH RESPIRATORY PROBLEMS SHOULD REMAIN INDOORS
UNTIL THE BLOWING DUST SUBSIDES.

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ047-048-051>053-061>063-068>070-080-042130-
/O.NEW.KMAF.WI.Y.0014.090404T1500Z-090405T0200Z/
BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-ECTOR-MIDLAND-GLASSCOCK-
CRANE-UPTON-REAGAN-MARFA PLATEAU-
INCLUDING THE CITIES OF...SNYDER...STANTON...BIG SPRING...
COLORADO CITY...ODESSA...MIDLAND...GARDEN CITY...CRANE...
MCCAMEY...RANKIN...BIG LAKE...MARFA
529 AM CDT SAT APR 4 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY FOR MUCH OF THE PERMIAN BASIN AND THE WESTERN LOW ROLLING
PLAINS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING.

WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS AS HIGH
AS 50 MPH TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH
COULD BE BLOWN ABOUT BY THE WIND. 

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
000 
WWUS74 KMAF 042015
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT SAT APR 4 2009

...STRONG WINDS WITH PATCHY BLOWING DUST ACROSS SOUTHEAST NEW
MEXICO AND PORTIONS OF WEST AND SOUTHWEST TEXAS THIS EVENING...

...BLOWING DUST ADVISORY CANCELED FOR THE SOUTHEAST NEW MEXICO
PLAINS...NORTHWEST PERMIAN BASIN AND THE UPPER TRANS PECOS...

.A STRONG UPPER LEVEL STORM SYSTEM LOCATED ACROSS NORTHWEST 
KANSAS WILL LIFT NORTHEASTWARD INTO THE CENTRAL PLAINS THIS
EVENING. STRONG WINDS WILL CONTINUE ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO ON THE SOUTHERN SIDE OF THIS STORM SYSTEM
THIS EVENING. THE STRONGEST WINDS WILL IMPACT THE GUADALUPE...
DELAWARE AND DAVIS MOUNTAINS...THE VAN HORN AND HIGHWAY 54
CORRIDOR...THE PLAINS OF EDDY AND NORTHERN LEA COUNTIES IN
SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS REGION AND THE
PERMIAN BASIN. A STRONG COLD FRONT WILL RESULT IN VERY
WINDY CONDITIONS THROUGH GUADALUPE PASS LATER TONIGHT. 
THE HIGH WIND WARNING FOR THE PASS MAY HAVE TO BE EXTENDED
LATER INTO THE NIGHT.

NMZ033-034-TXZ045-046-050-059-060-067-050200-
/O.CAN.KMAF.DU.Y.0003.000000T0000Z-090405T0200Z/
/O.CON.KMAF.WI.Y.0014.000000T0000Z-090405T0200Z/
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS-
LOVING-WINKLER-WARD-
INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...ANDREWS...MENTONE...RED BLUFF LAKE...KERMIT...
MONAHANS
315 PM CDT SAT APR 4 2009 /215 PM MDT SAT APR 4 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...
...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELED THE
BLOWING DUST ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL
9 PM CDT /8 PM MDT/ THIS EVENING. 

WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH
WILL OCCUR THROUGH EARLY THIS EVENING. 

WIDESPREAD SIGNIFICANT BLOWING DUST IS NO LONGER ANTICIPATED...
HOWEVER BLOWING DUST COULD STILL LOCALLY REDUCE THE VISIBILITY TO
LESS THAN A MILE IN DUST PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ028-029-TXZ058-050200-
/O.UPG.KMAF.DU.Y.0003.000000T0000Z-090405T0200Z/
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-
REEVES COUNTY AND UPPER TRANS PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...PECOS
315 PM CDT SAT APR 4 2009 /215 PM MDT SAT APR 4 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND
WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING.

SUSTAINED WEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH WILL
IMPACT THE SOUTHEAST NEW MEXICO PLAINS AND THE UPPER TRANS PECOS
THROUGH EARLY THIS EVENING.

WIDESPREAD SIGNIFICANT BLOWING DUST IS NO LONGER ANTICIPATED...
HOWEVER BLOWING DUST COULD STILL LOCALLY REDUCE THE VISIBILITY 
TO LESS THAN A MILE IN DUST PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...ESPECIALLY
DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

&&

$$

TXZ057-050230-
/O.UPG.KMAF.DU.Y.0003.000000T0000Z-090405T0200Z/
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITY OF...VAN HORN
315 PM CDT SAT APR 4 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND
WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

SUSTAINED WEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
WILL IMPACT THE VAN HORN AND HIGHWAY 54 CORRIDOR...INCLUDING
THE DELAWARE MOUNTAINS THIS EVENING. 

WIDESPREAD SIGNIFICANT BLOWING DUST IS NO LONGER ANTICIPATED...
HOWEVER BLOWING DUST COULD STILL LOCALLY REDUCE THE VISIBILITY 
TO LESS THAN A MILE IN DUST PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. THE HIGH WINDS CAN TOPPLE
TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. MOTORISTS
TRAVELING ON AREA ROADS SHOULD BE EXTREMELY CAUTIOUS...
ESPECIALLY DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

&&

$$

NMZ027-TXZ074-258-050230-
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS
315 PM CDT SAT APR 4 2009 /215 PM MDT SAT APR 4 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ SUNDAY...

SUSTAINED WEST WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 75 MPH WILL
IMPACT THE GUADALUPE MOUNTAINS. SOUTHWEST WINDS OF 30 TO 45 MPH
WITH GUSTS NEAR 60 MPH ARE EXPECTED ACROSS THE DAVIS MOUNTAINS
THIS EVENING...MAINLY ABOVE 6000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME
TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE
VICINITY OF THE GUADALUPE MOUNTAINS.  PILOTS SHOULD BE ALERT FOR
STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

MOTORISTS PLANNING TRAVEL THROUGH THE MOUNTAINS TODAY SHOULD
EXERCISE EXTREME CAUTION. DRIVERS OF HIGH PROFILE OR LIGHT WEIGHT
VEHICLES MAY WANT TO CONSIDER ALTERNATE ROUTES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ047-048-051>053-061>063-068>070-080-050200-
/O.CON.KMAF.WI.Y.0014.000000T0000Z-090405T0200Z/
BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-ECTOR-MIDLAND-GLASSCOCK-
CRANE-UPTON-REAGAN-MARFA PLATEAU-
INCLUDING THE CITIES OF...SNYDER...STANTON...BIG SPRING...
COLORADO CITY...ODESSA...MIDLAND...GARDEN CITY...CRANE...
MCCAMEY...RANKIN...BIG LAKE...MARFA
315 PM CDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH
WILL OCCUR THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH
COULD BE BLOWN ABOUT BY THE WIND.

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KMAF 050227
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
927 PM CDT SAT APR 4 2009

...STRONG WINDS IN THE GUADALUPE MOUNTAINS AND HIGHER ELEVATIONS 
OF THE DAVIS MOUNTAINS TONIGHT...

.A STRONG UPPER LEVEL STORM SYSTEM LOCATED OVER SOUTHERN NEBRASKA
WILL LIFT NORTHEASTWARD WITH STRONG MID LEVEL WINDS AT THE BASE
OF IT REMAINING OVER SOUTHEAST NEW MEXICO AND WEST TEXAS TONIGHT.
SOME OF THESE STRONGER WINDS ARE EXPECTED TO MIX DOWN INTO THE
GUADALUPE MOUNTAINS...AND THE HIGHER ELEVATIONS OF THE DAVIS
MOUNTAINS TONIGHT.  THESE STRONGER WINDS ARE EXPECTED TO SUBSIDE
BY LATE TONIGHT.

TXZ057-050330-
/O.CAN.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITY OF...VAN HORN
927 PM CDT SAT APR 4 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELED THE
HIGH WIND WARNING. 

STRONG WEST WINDS ARE NO LONGER EXPECTED TO AFFECT VAN HORN AND
THE HIGHWAY 54 CORRIDOR.  THEREFORE...THE HIGH WIND WARNING HAS
BEEN CANCELED.  

$$

NMZ028-029-TXZ058-050330-
/O.EXP.KMAF.HW.W.0024.000000T0000Z-090405T0200Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-
REEVES COUNTY AND UPPER TRANS PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...PECOS
927 PM CDT SAT APR 4 2009 /827 PM MDT SAT APR 4 2009/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

STRONG WEST WINDS ARE NOT EXPECTED TO AFFECT EDDY AND LEA COUNTIES
IN SOUTHEAST NEW MEXICO...OR THE UPPER TRANS PECOS IN WEST TEXAS
THE REST OF THE NIGHT.  THEREFORE...THE HIGH WIND WARNING HAS BEEN
ALLOWED TO EXPIRE.  

$$

NMZ033-034-TXZ045>048-050>053-059>063-067>070-080-050330-
/O.EXP.KMAF.WI.Y.0014.000000T0000Z-090405T0200Z/
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-
SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-
MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-MARFA PLATEAU-
INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...SNYDER...ANDREWS...STANTON...BIG SPRING...
COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...
MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...
BIG LAKE...MARFA
927 PM CDT SAT APR 4 2009 /827 PM MDT SAT APR 4 2009/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST WINDS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS HAVE
SUBSIDED. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.  

$$

NMZ027-TXZ074-258-050600-
/O.CON.KMAF.HW.W.0024.000000T0000Z-090405T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS
927 PM CDT SAT APR 4 2009 /827 PM MDT SAT APR 4 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ SUNDAY...

SUSTAINED WEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL
STILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS...AND THE HIGHER
ELEVATIONS OF THE DAVIS MOUNTAINS TONIGHT. THESE STRONGER WINDS
ARE EXPECTED TO SUBSIDE LATE TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS PLANNING TRAVEL THROUGH THE MOUNTAINS TONIGHT SHOULD
EXERCISE EXTREME CAUTION.  DRIVERS OF HIGH PROFILE OR LIGHT WEIGHT
VEHICLES MAY WANT TO CONSIDER ALTERNATE ROUTES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 4, 12:57 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Apr 4, 12:57 AM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1257 AM CDT SAT APR 4 2009

.DISCUSSION...

&&

.AVIATION...
WINDS ALREADY BEGINNING TO PICK UP ACROSS THE WEST AS OF 05Z.
EXPECTING VERY GUSTY CONDITIONS TODAY AS UPPER TROUGH SWINGS
ACROSS THE SOUTHERN ROCKIES. CURRENTLY HAVE STRONG WINDS (50KTS+)
ALOFT AS DETECTED ON VAD PROFILER... HAVE INCLUDED WIND SHEAR FOR
MAF. BY MIDDAY BLOWING DUST COULD BECOME A PROBLEM WITH MVFR VSBYS
MOST TAF SITES AND IFR VSBYS FOR WESTERN ONES.

&&

.PREV DISCUSSION... /ISSUED 903 PM CDT FRI APR 3 2009/

UPDATE...
UPDATE FOR FIRE WEATHER.

FIRE WEATHER...
RH/S WILL CONTINUE TO GRADUALLY RISE TO ABOVE 15 PERCENT IN MOST
LOCATIONS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH 04/04Z.
MOST LOCATIONS WILL ALSO SEE WIND SPEEDS DROP BELOW 20 MPH BY THEN
TOO...BUT A FEW LOCATIONS WILL CONTINUE TO SEE WINDS AROUND 20 MPH
FOR A GOOD PART OF THE NIGHT.  THEREFORE...WILL LET THE CURRENT RED
FLAG WARNING EXPIRE AT 04/02Z.  RECOVERY TONIGHT WILL BE POOR TO
FAIR IN MOST LOCATIONS.

WINDS WILL BEGIN TO INCREASE AREAWIDE SATURDAY MORNING...WITH VERY
WINDY CONDITIONS STILL EXPECTED THROUGH SATURDAY AFTERNOON.  RH/S
WILL DROP TO THE SINGLE DIGITS IN MOST AREAS...AND ALONG WITH
EXTREME FIRE DANGER...CREATE A DANGEROUS FIRE WEATHER DAY ACROSS THE
AREA.  WIDESPREAD WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED...WITH
SOME LOCATIONS ACROSS THE SOUTHEAST NEW MEXICO PLAINS...VAN HORN
HIGHWAY 54 CORRIDOR AND UPPER TRANS PECOS SEEING SUSTAINED WINDS OF
30 TO 40 MPH.  GUSTS ACROSS THE PLAINS WILL RANGE FROM 35 MPH EAST
TO 60 MPH OVER THE WEST.  THE GUADALUPE AND DAVIS MOUNTAINS WILL
HAVE WINDS OF 40 TO 55 MPH AND GUSTS AROUND 75 MPH.  BLOWING DUST
WILL ALSO HAMPER FIRE FIGHTING EFFORTS.  A RED FLAG WARNING IS IN
EFFECT SATURDAY FROM 1 PM CDT UNTIL 8 PM CDT.  67

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 10 AM TO 7 PM MDT SATURDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING UNTIL MIDNIGHT MDT SATURDAY NIGHT FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
     FOR THE FOLLOWING ZONES... EDDY COUNTY PLAINS.

TX...RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM
     CDT /7 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     HIGH WIND WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR THE
     FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
     MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES... REEVES COUNTY AND UPPER TRANS PECOS.

     BLOWING DUST ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES... REEVES COUNTY AND UPPER
     TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&
Hazardous weather outlook, Apr 4, 4:06 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
406 AM CDT SAT APR 4 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-050915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
406 AM CDT SAT APR 4 2009 /306 AM MDT SAT APR 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

VERY DRY AND WINDY CONDITIONS ARE EXPECTED TODAY ACROSS ALL OF
WEST TEXAS AND SOUTHEASTERN NEW MEXICO.  ALL EFFORTS SHOULD BE
MADE TO AVOID ACCIDENTAL FIRE STARTS.  A RED FLAG WARNING IS IN
EFFECT THROUGH SUNSET.  HIGH WINDS OF GREATER THAN 40 MPH WITH
GUSTS TO 70 MPH WILL BE POSSIBLE TODAY ACROSS THE DAVIS AND GUADALUPE
MOUNTAINS... ADJACENT PLAINS... AND NORTHERN LEA COUNTY... A HIGH
WIND WARNING IN EFFECT.  SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS
TO 50 MPH WILL BE POSSIBLE TODAY ACROSS THE REMAINDER OF LEA COUNTY...
THE PERMIAN BASIN... UPPER TRANS PECOS... AND MARFA PLATEAU WITH
A WIND ADVISORY IN EFFECT.  THESE WINDY CONDITIONS WILL RESULT
IN BLOWING DUST... A BLOWING DUST ADVISORY IS IN EFFECT TODAY
WEST OF A PECOS TO LAMESA LINE.  OTHER PORTIONS OF THE AREA MAY
EXPERIENCE LOCAL BLOWING DUST NEAR CONSTRUCTION SITES AND OPEN
FIELDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Wind Advisories in Texas, 2009Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.